# SDR DHL2002720531

- Difficulty date: October 11, 2002
- Submitted: November 3, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, RT LWR NOSE HAS AREAS OF BULGING SKIN AND DISHED FASTENERS STA. 294 TO 360. REPAIRED IAW SRM.
